Thrush from antibiotics for UTI

If your question doesn't fit into any of the above categories please post your question to our experts here.

Moderators: talkhealth, talkhealth, talkhealth

Locked
2 posts
Guest Posts
Posts: 753
Joined: Wed Sep 07, 2016 4:12 pm
Quote

by Guest Posts on Tue Mar 03, 2020 11:44 am

Thrush from antibiotics for UTI

I keep suffering with suspected urinary tract infections with pain and showing nitrite in urine. I am prescribed antibiotics but the urine samples come back clear apart from raised white blood cells. What could be going on? The antibiotics keep giving me thrush, I’m not having sex when effected.
Thank you, Blanche
talkhealth team on behalf of a guest visitor

User avatar
Tracie Miles
Posts: 19
Joined: Thu Feb 27, 2020 10:31 am
Quote

by Tracie Miles on Sun Mar 08, 2020 5:00 pm

Re: Thrush from antibiotics for UTI

Hi Blanche, sounds like you are having a miserable time.
We wonder if you should ask your GP if it's worthwhile having a consult with the urologists if antibiotic therapy is ineffective? We are unsure if the urine specimens are culturing anything atall ? If not then you could question the utility of the antibiotics,

Wishing you well.

Locked
2 posts